# SDR REXA2015010300002

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 30,909 hours, 28,227 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN INTERMITTENT SMOKE TOILET CAUTION MESSAGE, SIX TIMES .  THE LAVATORY SMOKE ALARM ALSO WENT OFF, BUT NOT AT THE SAME TIMES AS THE SMOKE TOILET CAUTION MESSAGE.  REMOVED & RESEATED SMOKE DETECTOR , OPS CHECKED GOOD IAW AMM 26-16-00.
